A 45-year-old member asked:
Disclaimer

i took my first dose of lisinopril/hydrochlorothiazide last nite. my vision is blurry today. is this related?

1 doctor answer
Dr. John Gillespie
41 years experience Ophthalmology
Blurry vision, drug: Effects of blood pressure drugs can affect the eyes, but the ones you are on are probably due to the positional change on your blood pressure such as a feeling of lightheaded upon standing. These are usually short term but report to your prescribing doctor asa dose adjustment might be needed.
Answered on Nov 22, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 42-year-old member asked:
Dr. Budi Bahureksa
31 years experience Cardiology
No: Unless your blood pressure is to low or too much drop in bp.
A 57-year-old member asked:
Dr. Mathew Chengot
43 years experience Cardiology
Yes: Double check with pharmacist it must be a different generic manufacturer.
A 17-year-old female asked:
Dr. Natraj Katta
19 years experience Hospital-based practice
Musculoskeletal: Probably musculoskeletal, but if associated with sob or does not improve with Motrin or tylenol (acetaminophen) you need further eval. Pcos people are ... Read More
A 58-year-old female asked:
Dr. Tracy Berg
32 years experience General Surgery
Unrelated: It is understandable with the time proximity to link appropriate treatment of hypertension to a possible cause of your new abdominal pain. They are li ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month